Weyl's theorem and tensor products: a counterexample.

Harte, Robin E. and Kitson, Derek and Hernandez, Carlos (2011) Weyl's theorem and tensor products: a counterexample. Journal of Mathematical Analysis and Applications, 378 (1). pp. 128-132. ISSN 0022-247X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 58209
Deposited By: ep_importer_pure
Deposited On: 19 Sep 2012 09:15
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:07
URI: https://eprints.lancs.ac.uk/id/eprint/58209

Actions (login required)

View Item View Item